Question

I took Accutane when I was 15 years old,for severe acne. I took it for 6

months, starting at 0.5mg per kg per day and going up to 1mg per kg per day.


I’ve recently read some reports on the internet which claim that Accutane

can lead to the premature fusion of the growth plates in teenagers and

younger patients, which stunts their growth.

I’m worried about this becuase I feel that I haven’t grown since taking

Accutane. I’m still 5’7.
I’m unsure of whether this was a result of Accutane or whether I just

naturally stopped growing.

Therefore I’m looking to hear from the experiences of anyone else who took

Accutane as a teenager or preteen.
Did you grow in height at all ( even a cm or so) during and after taking

Accutane?
How many months did you take Accutane for and what dosage were you put

on?

I hope you can appreciate this issue of considerable concern to me, so any

help you can give me would be great or if you know of anyone who took

Accutane as a teenager or kid, that would be great too.

Answer

accutane will not do that

so do not worry

accutane just may make some bone pain and joint pain during your

treatment but will not affect your bone growth

/div rel=